American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(19A22) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Robert Boltje and Bangteng Xu. On $p$-permutation equivalences: Between Rickard equivalences and isotypies. Trans. Amer. Math. Soc. 360 (2008) 5067-5087. MR 2415064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Halvard Fausk. Generalized Artin and Brauer induction for compact Lie groups. Trans. Amer. Math. Soc. 360 (2008) 5043-5066. MR 2403712.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Norihiko Minami. Hecke algebras and cohomotopical Mackey functors. Trans. Amer. Math. Soc. 351 (1999) 4481-4513. MR 1487626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] David M. Weinraub. Noether's theorem for Hopf orders in group algebras . Trans. Amer. Math. Soc. 342 (1994) 563-574. MR 1148048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1